| Catalog Number |
80395 |
| Medical Device Problem Codes |
Overheating of Device (1437); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-sli-10s insert,pkd allegedly no water is coming out of the insert and it was getting hot.No injury.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Return qty.(b)(4), 24038, 30k fsi-sli-10s-km, 00110872 bul.30k test method / gp005-wi02.Inductance: gauge id# 5349 due: 11/30/2024 result 3.16.¿ meets spec ¿ does not meet spec ¿ n/a.Tip condition: - ¿ meets spec ¿ does not meet spec ¿ n/a.Stack condition ¿ meets spec ¿ does not meet spec ¿ n/a.Tested on: g130 gage id# 9626-2 due date: 03/31/24 set pressure: 35 psi.Water flow: output rate: 35 psi - ¿ meets spec ¿ does not meet spec ¿ n/a.Spray pattern: - ¿ meets spec ¿does not meet spec ¿ n/a.Water leak: ¿ hp sealing ring ¿ proximal ring ¿ distal ring.¿ seam leak ¿ n/a.Vibration: - ¿ meets spec ¿ does not meet spec ¿ n/a.Grip condition: ¿ meets spec ¿ does not meet spec ¿ n/a.Other visual observation: insert has an obstruction in the water flow.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2024.The temperature was 109.9°f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per(b)(4).Alleged event: ¿ confirmed - ¿ not confirmed.